# SDR DALA2024120311428

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 21,753 hours, 10,664 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Abnormal
- Location: Row 13def & 16de
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3008 - ATB - DUE TO O2 MASK AT ROWS 13DEF AND 16 DEF DROPPED OUT DURING TAKEOFF. CORRECTIVE ACTION: STOWED O2 MASKS AND RESECURED PANELS. OK FOR SERVICE. (LP 5952762)
